# SDR UIEA2018120402770

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,666 hours, 10,036 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENG PRV. PERFORMED FIM 36-20 FT 806, PERFORMED ENGINE RUN FROM IDLE TO 50% N1 ENG NR 1, DUCT PRESSURE SWITCHING NORMAL, MAX PRESS UP TO 50 PSI. PERFORMED BITE PER FIM 36-20 FT 804 NO FAULTS NOTED L ENG PRV MSG CLEARED AMM 71-00-00.
